# SDR ASOA20120202005

- Difficulty date: February 2, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N12564
- Make and model: Emb EMB-145LR
- Aircraft serial: 145618
- Aircraft time: 23,118 hours, 17,800 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Part number: 14569009409
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON PCA ATTACH BRACKET WORN.  R & R ATTACH BRACKET.
